کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4658698 | 1633109 | 2014 | 21 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On the commutativity of the Clifford and “extension of scalars” functors
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
هندسه و توپولوژی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We introduce sheaves of AA-modules of fractions (or just AA-modules of fractions), on a topological space X , with denominator a monoid-subsheaf SS of AA; as aside worth noting, we remark (Theorem 2.4) that there is an isomorphism between the functors S−1S−1 and (S−1A)⊗_(S−1A)⊗_. Moreover, we discuss the classical problem related to the commutativity of the functors: Clifford functor Cl and algebra extension functor of the ground algebra K of a quadratic K-module (M,q)(M,q). As a particular case, we show (Corollary 3.5) that given a sheaf AA of algebras on a topological space X and SS as above, the functor ClS−1AClS−1A commutes with the functor S−1ClAS−1ClA.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Topology and its Applications - Volume 168, 15 May 2014, Pages 159–179
Journal: Topology and its Applications - Volume 168, 15 May 2014, Pages 159–179
نویسندگان
Patrice P. Ntumba, Belayneh Y. Yizengaw,